Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 77, Number 3

All articles in this issue are freely accessible.

Pseudolattice properties of the star-orthogonal partial ordering for star-regular rings
Robert E. Hartwig.
Proc. Amer. Math. Soc. 77 (1979), 299-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545584
Sign compatible expressions for minors of the matrix $I-A$
D. J. Hartfiel.
Proc. Amer. Math. Soc. 77 (1979), 304-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545585
On generators of ideals
T. T. Moh.
Proc. Amer. Math. Soc. 77 (1979), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545586
On the classification of finite simple groups by the number of involutions
Marcel Herzog.
Proc. Amer. Math. Soc. 77 (1979), 313-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545587
An octic reciprocity law of Scholz type
Duncan A. Buell and Kenneth S. Williams.
Proc. Amer. Math. Soc. 77 (1979), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545588
Some decidable Diophantine problems: positive solution to a problem of Davis, Matijasevič and Robinson
Moshe Koppel.
Proc. Amer. Math. Soc. 77 (1979), 319-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545589
On relaxation of normality in the Fuglede-Putnam theorem
Takayuki Furuta.
Proc. Amer. Math. Soc. 77 (1979), 324-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545590
A uniqueness theorem for a boundary value problem
Riaz A. Usmani.
Proc. Amer. Math. Soc. 77 (1979), 329-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545591
Integrals of certain univalent functions
Ram Singh and Sunder Singh.
Proc. Amer. Math. Soc. 77 (1979), 336-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545592
Generic properties of contraction semigroups and fixed points on nonexpansive operators
F. S. De Blasi and J. Myjak.
Proc. Amer. Math. Soc. 77 (1979), 341-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545593
A note on invariant subspaces for finite maximal subdiagonal algebras
Kichi-Suke Saito.
Proc. Amer. Math. Soc. 77 (1979), 348-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545594
Ultra-strong Ditkin sets in hypergroups
Ajit Kaur Chilana and Ajay Kumar.
Proc. Amer. Math. Soc. 77 (1979), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545595
A Cohen type inequality for compact Lie groups
Saverio Giulini, Paolo M. Soardi and Giancarlo Travaglini.
Proc. Amer. Math. Soc. 77 (1979), 359-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545596
Common fixed points and partial orders
Arne Brøndsted.
Proc. Amer. Math. Soc. 77 (1979), 365-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545597
Common fixed-point theorems for commuting maps on a metric space
K. M. Das and K. Viswanatha Naik.
Proc. Amer. Math. Soc. 77 (1979), 369-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545598
Infinitesimal conditions for the equivariance of morphisms of fibered manifolds
Yvette Kosmann-Schwarzbach.
Proc. Amer. Math. Soc. 77 (1979), 374-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545599
A note on the asymptotic behaviour of the sum of principal radii of curvature on noncompact complete hypersurfaces
V. I. Oliker.
Proc. Amer. Math. Soc. 77 (1979), 381-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545600
An intuitionistic definition of classical natural numbers
Vladimir Lifschitz.
Proc. Amer. Math. Soc. 77 (1979), 385-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545601
On closed images of orthocompact spaces
Gary Gruenhage.
Proc. Amer. Math. Soc. 77 (1979), 389-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545602
$L^{2}$ harmonic forms on rotationally symmetric Riemannian manifolds
Jozef Dodziuk.
Proc. Amer. Math. Soc. 77 (1979), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545603
The generation of nonlinear equivariant differential operators
Robert Delver.
Proc. Amer. Math. Soc. 77 (1979), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545604
An axiomatic proof of Stiefel’s conjecture
John D. Blanton and Clint McCrory.
Proc. Amer. Math. Soc. 77 (1979), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545605
A simple expression for the Casimir operator on a Lie group
Mary F. Anderson.
Proc. Amer. Math. Soc. 77 (1979), 415-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545606
Local compactness and simple extensions of discrete spaces
H. Herrlich, V. Kannan and M. Rajagopalan.
Proc. Amer. Math. Soc. 77 (1979), 421-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545607
A note on an inequality due to Greene
K. M. Das.
Proc. Amer. Math. Soc. 77 (1979), 424-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545608
The Hahn-Banach theorem implies Sine’s mean ergodic theorem
Ryōtarō Satō.
Proc. Amer. Math. Soc. 77 (1979), 426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 545609